# SDR QXEA0201592

- Difficulty date: October 2, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,312 hours, 2,791 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT COWL DEBRIS DOOR SURROUND STRUCTURE INBOARD AND OUTBOARD ARE CRACKED. REPAIRED IAW DHC-8 400 RD 8/4-71-016.
